Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
ON THE FINITE DIMENSIONAL APPROXIMATIONS OF SOME MIXED VARIATIONAL INEQUALITIES
Form of presentationArticles in international journals and collections
Year of publication2015
Языканглийский
  • Badriev Ildar Burkhanovich, author
  • Banderov Viktor Viktorovich, author
  • Gnedenkova Valentina Lvovna, author
  • Kalacheva Natalya Vyacheslavovna, author
  • Tagirov Ravil Rafgatovich, author
  • Bibliographic description in the original language Badriev I.B, Banderov V.V, Gnedenkova V.L, On the finite dimensional approximations of some mixed variational inequalities//Applied Mathematical Sciences. - 2015. - Vol.9, Is.113-116. - P.5697-5705.
    Keywords On the finite dimensional approximations of some mixed variational inequalities
    The name of the journal Applied Mathematical Sciences
    URL https://www.scopus.com/inward/record.url?eid=2-s2.0-84978734711&partnerID=40&md5=38e29f6b5a973ff0a284e0fb191112bd
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=136193&p_lang=2

    Full metadata record